# SDR AALA202504088099

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 67,766 hours, 28,553 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142219
- Part serial: 31248300439
- Condition: Failed
- Location: Zone 700
- Part time: 3,483 hours, 1,443 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 3 SECONDS AFTER LANDING AMBER AUTO BRAKE DISARM AND ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED. SPEED BRAKES DID DEPLOY NORMALLY. NO TIRE DAMAGE NOTED. REMOVED AND REPLACED ANTI-SKID AUTO BRAKE CONTROL UNIT (AACU)-ANTI-SKID AUTO-BRAKE CONTROL UNIT. OPERTIONAL CHECK GOOD. PER AMM 32-42-21.
